# SDR USAASB01232

- Difficulty date: August 16, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N244US
- Make and model: Boeing 737201
- Aircraft serial: 22752
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALB - PILOT REPORTED THAT THE COCKPIT EVACUATION LIGHT WOULD NOT ILLUMINATE WITH COCKPIT SWITCH IN THE ON POSITION.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
